MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Model Number 4010-05-10-T3
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, the event occurred after the procedure.The biopsy was preformed via mammotome revolve ultrasound.The hydromark clip was deployed through the probe.The biopsy and deployment all went good and nothing appeared to be wrong.When placing a hydromark clip marker in a biopsy case, the patient would not stop bleeding and had to be taken to surgery.Patient went into surgery and the marker was removed.
 
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016 and iso 10993-1 requirements, the hydromark ¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The collagen marker and titanium clip are the only hydromark components classified as having permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.The event occurred after the procedure and the biopsy was preformed via mammotome revolve ultrasound.The hydromark clip was deployed through the probe.There were no issues during the biopsy and deployment of the marker.After the procedure was completed the patient was bleeding more than usual.Due to the additional bleeding the patient had the marker removed.When reviewing the images provided by the facility it was determined a failure of tip shear occurred.No further patient complications after the removal of the device.The marker was also disposed of after the removal.To date there has been no information to confirm permanent impairment of a body function or permanent damage to a body structure, or a condition that necessitates an unexpected medical or surgical intervention to prevent such a disease, disorder or abnormal physical state or permanent impairment or damage.After further investigation it was discovered that the device used in the procedure was expired.Per the instructions for use, the product must not be used beyond expiration date.
 
Additional Manufacturer Narrative
The initial report was submitted on 10-aug-2023.The purpose of this follow up report is to correct g6 in the initial report which should have also had the "initial" box checked.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key17500832
Report Number3008492462-2023-00009
Device Sequence Number6504580
Product Code NEU
UDI-Device Identifier10841911102431
UDI-Public(01)10841911102431(17)230705(10)F12211107D
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2023
Device Model Number4010-05-10-T3
Device Lot NumberF12211107D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexUnknown